# SDR AALA970649

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723AA
- Make and model: Boeing 727227
- Aircraft serial: 20731
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 19R BELOW AVIONICS OUTFLOW DUCT BADLY CORRODED.  CUT OUT DAMAGED AREA OF STRINGER AND REPLACED WITH REPAIR SECTION PER SRM 53-10-3 PG 3-4B.  (M)
